# SDR ASOA20120710060

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 24,304 hours, 18,642 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Nr 4 Battery
- Component: Battery
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  THE LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE FUSE ON THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
